# SDR DL72S953568

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe Mask
- Part number: 4566M37B
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FWD CABIN PBE WAS FOUND PARTIALLY OPEN.  REPLACED PBE ASSEMBLY.
